Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1954

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: D
Number of items: 1.

D

Diananda, P.H. (1954) The central limit theorem for m-dependent variables asymptotically stationary to second order. Mathematical Proceedings of the Cambridge Philosophical Society, 50 (2). pp. 287-292. ISSN 0305-0041, DOI https://doi.org/10.1017/S0305004100029340.

This list was generated on Sat Jul 2 13:15:40 2022 +08.